# SDR 2001FA0000131

- Difficulty date: July 3, 2001
- Submitted: July 3, 2001
- Operation: General aviation
- Aircraft: N8680V
- Make and model: Bbavia 7KCAB
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part serial: 51375
- Condition: Unsecure
- Part time: 775 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REGISTERED AS BELLANCA.  MODEL IS 7KCAB.  DESIGN NOW OWNED BY AMERICAN CHAMPION. WOOD SPAR WING INSPECTED IN ACCORDANCE WITH AD 2000-25-02.   SEVERAL RIB/SPAR ATTACHMENT NAILS MISSING.  PER SERVICE LETTER SL-417 THE SPAR "DAMAGE" CAUSED BY THE MISSING NAILS WAS NOT SIGNIFICANT ENOUGH TO  REQUIRE REPAIR.  NEW NAILS INSTALLED IN ACCORDANCE WITH INSTRUCTIONS FROM AMERICAN CHAMPION.
